MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB MDU HAND CNTRL PWRMX EL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. RFB MDU HAND CNTRL PWRMX EL; SAW, POWERED, AND ACCESSORIES
Model Number 72200616F
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the mdu was lock.No delay and a back up was used to complete the procedure.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: the reported device, , used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of motor stall could not be reproduced.Product passed functional and high speed testing (100-10,000 rpms) for 5 minutes each in forward, reverse and oscillate directions.Unit passed functional tests on the dii and dii eip test control units with and without footswitch.Motor stall did not occur during functional testing.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.

Brand Name
RFB MDU HAND CNTRL PWRMX EL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10193010
Report Number1643264-2020-00413
Device Sequence Number3014648
Product Code HAB
UDI-Device Identifier03596010601209
UDI-Public03596010601209
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200616F
Device Catalogue Number72200616F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1